# SDR DALA2019091605370

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 87,554 hours, 36,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inflt Separation
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 6196462) EMERG BATT AT M737 INOP. CORRECTIVE ACTION: R/R EMERG CHARGER AND BATTERY PER AMM 33-51.
